Advanced search
Start date

Topological dynamics in Kurzweil equations and applications to retarded functional differential equations

Grant number: 08/04159-6
Support type:Scholarships in Brazil - Doctorate
Effective date (Start): December 01, 2008
Effective date (End): February 28, 2011
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Márcia Cristina Anderson Braz Federson
Grantee:Suzete Maria Silva Afonso
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
AFONSO, S. M.; BONOTTO, E. M.; FEDERSON, M.; GIMENES, L. P. Stability of functional differential equations with variable impulsive perturbations via generalized ordinary differential equations. BULLETIN DES SCIENCES MATHEMATIQUES, v. 137, n. 2, p. 189-214, MAR 2013. Web of Science Citations: 13.
AFONSO, S. M.; BONOTTO, E. M.; FEDERSON, M.; SCHWABIK, S. Discontinuous local semiflows for Kurzweil equations leading to LaSalle's invariance principle for differential systems with impulses at variable times. Journal of Differential Equations, v. 250, n. 7, p. 2969-3001, APR 1 2011. Web of Science Citations: 19.

Please report errors in scientific publications list by writing to: